# SDR AALA202208049351

- Difficulty date: July 16, 2022
- Submitted: August 4, 2022
- Operation: Air carrier
- Aircraft: N891NN
- Make and model: Boeing 737
- Aircraft serial: 33315
- Aircraft time: 30,268 hours, 12,739 cycles
- System (JASC): 5544 · Rudder Miscellaneous Structure
- Part: Balance Weight
- Condition: Corroded
- Location: Zone 300 - Stabs
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: RUDDER BALANCE WEIGHT HAS SMALL AREA OF CORROSION ON LEFT SIDE. **SUPPLEMENTAL REPORT FOR AALA202207199351: REPLACED BALANCE WEIGHT PER CMM 55-40-09.** (CLOSED)
